MAUDE Adverse Event Report: ZIMMER GMBH ANN BLUNT TIP SCREW 4X38MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER GMBH ANN BLUNT TIP SCREW 4X38MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 47248603840
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10.Ann ph nail lt 11x160mm item# 47249616111 lot# 3227039.Ann blunt tip screw 4x40mm item# 47248604040 lot# 3259903.Blunt tip screw, ã¿ 4x40mm item# 47248604040 lot# 3259908.G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that two proximal screws of an intramedullary nail backed out approximately two months postoperatively.The patient was monitored and no revision was planned.Diligence is completed and no further information has been provided.

Brand Name
ANN BLUNT TIP SCREW 4X38MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25237096
Report Number0009613350-2026-00256
Device Sequence Number10548285
Product Code HSB
UDI-Device Identifier00889024505438
UDI-Public(01)00889024505438(17)300916(10)3253435
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47248603840
Device Lot Number3253435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown